# SDR AWXA0000728

- Difficulty date: October 9, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6720381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, INTERCOSTAL CRACKED AT FS 180, LBL 26, WL 195.  REMOVED DAMAGED INTERCOSTAL IAW 737 SRM 53-10-11, FABED REPAIR PARTS PARTS IAW 737 SRM 53-10-16, INSTALLED REPAIR PARTS IAW 737 SRM 51-30-0.
